Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2015, Article ID 451050, 6 pages
http://dx.doi.org/10.1155/2015/451050
Research Article

Almost -Statistical and Strongly Almost -Convergence of Order of Sequences of Fuzzy Numbers

1Faculty of Education, Harran University, Osmanbey Campus, 63190 Şanlıurfa, Turkey
2Department of Mathematics, Fırat University, 23119 Elazığ, Turkey
3Department of Mathematics, Siirt University, 56100 Siirt, Turkey

Received 30 September 2014; Revised 21 January 2015; Accepted 22 January 2015

Academic Editor: Ismat Beg

Copyright © 2015 Mahmut Işık and Mikail Et. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. L. A. Zadeh, “Fuzzy sets,” Information and Computation, vol. 8, pp. 338–353, 1965. View at Google Scholar · View at MathSciNet
  2. M. Matloka, “Sequences of fuzzy numbers,” Busefal, vol. 28, pp. 28–37, 1986. View at Google Scholar
  3. H. Altınok, Y. Altın, and M. Işık, “Statistical convergence and strong p-Cesàro summability of order β in sequences of fuzzy numbers,” Iranian Journal of Fuzzy Systems, vol. 9, no. 2, pp. 63–73, 2012. View at Google Scholar
  4. H. Altınok, “On λ-statistical convergence of order β of sequences of fuzzy numbers,” International Journal of Uncertainty, Fuzziness and Knowledge-Based Systems, vol. 20, no. 2, pp. 303–314, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  5. S. Aytar and S. Pehlivan, “Statistically monotonic and statistically bounded sequences of fuzzy numbers,” Information Sciences, vol. 176, no. 6, pp. 734–744, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. R. Çolak, H. Altınok, and M. Et, “Generalized difference sequences of fuzzy numbers,” Chaos, Solitons and Fractals, vol. 40, no. 3, pp. 1106–1117, 2009. View at Publisher · View at Google Scholar · View at Scopus
  7. M. Et, H. Altınok, and R. Çolak, “On λ-statistical convergence of difference sequences of fuzzy numbers,” Information Sciences, vol. 176, no. 15, pp. 2268–2278, 2006. View at Publisher · View at Google Scholar · View at Scopus
  8. A. Gökhan, M. Et, and M. Mursaleen, “Almost lacunary statistical and strongly almost lacunary convergence of sequences of fuzzy numbers,” Mathematical and Computer Modelling, vol. 49, no. 3-4, pp. 548–555, 2009. View at Publisher · View at Google Scholar · View at Scopus
  9. F. Nuray, “Lacunary statistical convergence of sequences of fuzzy numbers,” Fuzzy Sets and Systems, vol. 99, no. 3, pp. 353–355, 1998. View at Publisher · View at Google Scholar · View at MathSciNet
  10. Ö. Talo and F. Başar, “On the space bvp(F) of sequences of p-bounded variation of fuzzy numbers,” Acta Mathematica Sinica, English Series, vol. 24, no. 7, pp. 1205–1212, 2008. View at Publisher · View at Google Scholar
  11. H. Fast, “Sur la convergence statistique,” Colloquium Mathematicum, vol. 2, pp. 241–244, 1951. View at Google Scholar · View at MathSciNet
  12. A. Alotaibi, M. Mursaleen, and S. A. Mohiuddine, “Statistical approximation for periodic functions of two variables,” Journal of Function Spaces and Applications, vol. 2013, Article ID 491768, 5 pages, 2013. View at Publisher · View at Google Scholar · View at Scopus
  13. J. S. Connor, “The statistical and strong p-Cesaro convergence of sequences,” Analysis, vol. 8, pp. 47–63, 1988. View at Google Scholar
  14. M. Et, “Strongly almost summable difference sequences of order m defined by a modulus,” Studia Scientiarum Mathematicarum Hungarica, vol. 40, no. 4, pp. 463–476, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. M. Et, M. Çınar, and M. Karakaş, “On λ-statistical convergence of order α of sequences of function,” Journal of Inequalities and Applications, vol. 2013, article 204, 2013. View at Publisher · View at Google Scholar · View at Scopus
  16. J. A. Fridy, “On statistical convergence,” Analysis, vol. 5, no. 4, pp. 301–313, 1985. View at Google Scholar · View at MathSciNet
  17. M. Işık, “Strongly almost (w,λ,q)-summable sequences,” Mathematica Slovaca, vol. 61, no. 5, pp. 779–788, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. S. A. Mohiuddine, A. Alotaibi, and M. Mursaleen, “Statistical convergence of double sequences in locally solid riesz spaces,” Abstract and Applied Analysis, vol. 2012, Article ID 719729, 9 pages, 2012. View at Publisher · View at Google Scholar · View at Scopus
  19. M. Mursaleen and S. A. Mohiuddine, “Korovkin type approximation theorem for almost and statistical convergence,” in Nonlinear Analysis: Stability, Approximation, and Inequalities, vol. 68 of Springer Optimization and Its Applications, pp. 487–494, Springer, New York, NY, USA, 2012. View at Publisher · View at Google Scholar
  20. B. C. Tripathy, “Matrix transformation between some classes of sequences,” Journal of Mathematical Analysis and Applications, vol. 206, no. 2, pp. 448–450, 1997. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. A. D. Gadjiev and C. Orhan, “Some approximation theorems via statistical convergence,” Rocky Mountain Journal of Mathematics, vol. 32, no. 1, pp. 129–138, 2002. View at Publisher · View at Google Scholar · View at MathSciNet
  22. R. Çolak, “Statistical convergence of order α,” in Modern Methods in Analysis and Its Applications, pp. 121–129, Anamaya, New Delhi, India, 2010. View at Google Scholar
  23. R. Çolak and Ç. A. Bektaş, “λ-statistical convergence of order α,” Acta Mathematica Scientia, Series B: English Edition, vol. 31, no. 3, pp. 953–959, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  24. M. Başarır, S. Altundağ, and M. Kayıkçı, “On some generalized sequence spaces of fuzzy numbers defined by a sequence of Orlicz functions,” Rendiconti del Circolo Matematico di Palermo, vol. 59, no. 2, pp. 277–287, 2010. View at Publisher · View at Google Scholar · View at Scopus
  25. G. G. Lorentz, “A contribution to the theory of divergent sequences,” Acta Mathematica, vol. 80, pp. 167–190, 1948. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  26. I. J. Maddox, “A new type of convergence,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 83, no. 1, pp. 61–64, 1978. View at Publisher · View at Google Scholar · View at MathSciNet